Department Mathematics and Information Technology
Organisational unit: Departments and Institutes
Research output
- Published
Self-affine manifolds
Conner, G. & Thuswaldner, J., 2016, In: Advances in mathematics. 289, p. 725-783 59 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Selecting the State-Representation in Reinforcement Learning
Maillard, O.-A., 2011, Advances in Neural Information Processing Systems 24. p. 2627-2635Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- Published
Selecting Near-Optimal Approximate State Representations in Reinforcement Learning
Ortner, R., Maillard, O.-A. & Ryabko, D., 2014, Algorithmic Learning Theory - 25th International Conference, ALT 2014, Bled, October 8-10, 2014. p. 140-154Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- Published
Schiefe Axonometrie mit dem Computer
Faroghi, A., Kopetzky, H. & Sachs, H., 2007, In: Mathematica Pannonica. 18, p. 229-245Research output: Contribution to journal › Article › Research › peer-review
- Published
Salem numbers from a class of star-like trees
Brunotte, H. & Thuswaldner, J., 2015, In: Journal of number theory. 153, p. 85-96 12 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
S-adic sequences. A bridge between dynamics, arithmetic, and geometry
Thuswaldner, J., 2020, Substitution and Tiling Dynamics: Introduction to Self-inducing Structures. Akiyama, S. & Arnoux, P. (eds.). Lecture notes in Mathematics ed. Cham: Springer, Vol. 2273. p. 97-191 (Lecture Notes in Mathematics).Research output: Chapter in Book/Report/Conference proceeding › Chapter › Research
- Published
Rough paths and Lévy processes As Perturbations of Differential Equations
Fahim, K., 1800Research output: Thesis › Doctoral Thesis
- Published
Roots and analytic iteration of formally biholomorphic mappings
Reich, L. & Kräuter, A. R., 1981, In: Comptes rendus mathématiques de l'Académie des Sciences. 3, p. 221-224Research output: Contribution to journal › Article › Research › peer-review
- Published
Rocognizing triangulated Cartesian graph products
Brand, C. & Afzal, S., 2012, In: Discrete mathematics. 312, p. 188-193Research output: Contribution to journal › Article › Research › peer-review
- Published
Retracts of strong products of graphs
Imrich, W. & Klavžar, S., 12 Nov 1992, In: Discrete mathematics. 109, 1-3, p. 147-154 8 p.Research output: Contribution to journal › Article › Research › peer-review